# SDR SIMA202403253004

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N766JM
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000305
- Aircraft time: 22,616 hours, 20,088 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Damaged
- Location: Slat System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT AT FL290 EICAS MESSAGE SLAT FAIL ALERTED. ALONG WITH AMBER SLAT AND ZERO BOX. BOTH WERE AMBER.  CMC SHOWS F/C 27831005ACE TROUBLESHOT PER EMB 170 FIM 27-83-00-810-814 REVEALED WIRES SHORTED BETWEEN CONNECTOR PLUGS P0992 AND P0892. REPLACED SLAT WIRING HARNESS IAW EMB 170 AMM 27-83-07-000-801-A AND 27-83-07-400-801-A OPS CHECK GOOD IAW EMB 170 AMM 27-80-00 NO FURTHER DEFECTS NOTED
